JournalsjstVol. 6 , No. 4pp. 837–858

On continuous and discrete Hardy inequalities

  • Lev Kapitanski

    University of Miami, Coral Gables, USA
  • Ari Laptev

    Imperial College London, UK
On continuous and discrete Hardy inequalities cover
Download PDF

A subscription is required to access this article.

Abstract

We obtain a number of Hardy type inequalities for continuous and discrete operators.

Cite this article

Lev Kapitanski, Ari Laptev, On continuous and discrete Hardy inequalities. J. Spectr. Theory 6 (2016), no. 4 pp. 837–858

DOI 10.4171/JST/144